# SDR FDEA201707212014

- Difficulty date: July 21, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 31,495 hours, 4,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W8666012
- Condition: Cracked
- Location: Bs 1958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOOR SUPPORT AT BS 1958, FOUND CRACKED.  REPAIRED IAW SRM 53-70-53-2R, FIGURE 202, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
